On a problem of Chebychev

Я.Л. Геронимус

Matematiceskij sbornik

  • Volume: 36, page 102-106
  • ISSN: 0368-8666

How to cite


Геронимус, Я.Л.. "On a problem of Chebychev." Matematiceskij sbornik 36 102-106. <http://eudml.org/doc/64585>.

author = {Геронимус, Я.Л.},
journal = {Matematiceskij sbornik},
language = {fre},
pages = {102-106},
publisher = {Tipogr. Lissnera i Sobko},
title = {On a problem of Chebychev},
url = {http://eudml.org/doc/64585},
volume = {36},

AU - Геронимус, Я.Л.
TI - On a problem of Chebychev
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 36
SP - 102
EP - 106
LA - fre
UR - http://eudml.org/doc/64585
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.